# SDR SWAA2020032330814

- Difficulty date: March 13, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 58,054 hours, 34,166 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Handle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 FIRE PULL HANDLE CRACKED / REMOVED AND REPLACED THE #1 FIRE HANDLE COVER PER SIP
